On an optimal decomposition in Zygmund spaces.

Fiorenza, Alberto; Krbec, Miroslav

Georgian Mathematical Journal (2002)

  • Volume: 9, Issue: 2, page 271-286
  • ISSN: 1072-947X

How to cite


Fiorenza, Alberto, and Krbec, Miroslav. "On an optimal decomposition in Zygmund spaces.." Georgian Mathematical Journal 9.2 (2002): 271-286. <http://eudml.org/doc/50132>.

author = {Fiorenza, Alberto, Krbec, Miroslav},
journal = {Georgian Mathematical Journal},
keywords = {Orlicz spaces; Zygmund classes},
language = {eng},
number = {2},
pages = {271-286},
publisher = {Walter de Gruyter},
title = {On an optimal decomposition in Zygmund spaces.},
url = {http://eudml.org/doc/50132},
volume = {9},
year = {2002},

AU - Fiorenza, Alberto
AU - Krbec, Miroslav
TI - On an optimal decomposition in Zygmund spaces.
JO - Georgian Mathematical Journal
PY - 2002
PB - Walter de Gruyter
VL - 9
IS - 2
SP - 271
EP - 286
LA - eng
KW - Orlicz spaces; Zygmund classes
UR - http://eudml.org/doc/50132
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.